# SDR CA150608009

- Difficulty date: June 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 242110067C20
- Condition: Chafed
- Location: Ac Generator
- Part time: 10,566 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT TASK CARD DH4-000-05-260-700, WIRE 2421-10067C-20 WAS FOUND BADLY CHAFED WITH EVIDENCE OF ARCING.  INVESTIGATION REVEALED THAT THE WIRE WAS CHAFING ON A RIB WHICH IS PART OF THE STRUCTURE OF PANEL HT262. WITH PANEL 262HT INSTALLED THE RIB CONTACTS THE ADJACENT WIRE BUNDLE.  THE CONDITION CANNOT BE OBSERVED WITH THE PANEL IN PLACE.
